# SDR 03FDEA01585

- Difficulty date: September 8, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD FLAP FWD RIB SUPPORT ISLAND FOUND ONE CRACK APPROX 3/16 IN LENGTH AT OUTBOARD SIDE.  LT OUTBOARD FLAP FWD RIB SUPPORT ISLAND REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-71897.
